# SDR FDEA200904021140

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53830334208
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE IN FRAME 50, BETWEEN P 15-16 LT REPAIR PERFORMED BY REWORK THE RIB OF FRAME AND PLUG THE HOLE IAW RAS /EFW/9000160/2009 ISS A, APPROVED BY EA 6-5310-129114.
